Real Analysis Exchange

On Henstock integrability in Euclidean spaces

Tuan-Seng Chew, Tuo-Yeong Lee, and Peng-Yee Lee

Full-text: Open access

Abstract

In this paper, we give a necessary and sufficient condition in terms of Lebesgue integrable functions for Henstock integrability in Euclidean space.

Article information

Source
Real Anal. Exchange, Volume 22, Number 1 (1996), 382-389.

Dates
First available in Project Euclid: 1 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1338515230

Mathematical Reviews number (MathSciNet)
MR1433623

Zentralblatt MATH identifier
0879.26045

Subjects
Primary: 26A39: Denjoy and Perron integrals, other special integrals

Keywords
Henstock integral higher dimensions

Citation

Lee, Tuo-Yeong; Chew, Tuan-Seng; Lee, Peng-Yee. On Henstock integrability in Euclidean spaces. Real Anal. Exchange 22 (1996), no. 1, 382--389. https://projecteuclid.org/euclid.rae/1338515230


Export citation

References

  • R. G. Bartle, A convergence theorem for generalized Riemann integrals, Real Analysis Exchange, 20 (1994-95), 119–124.
  • J. Kurzweil and J. Jarnik, Equiintegrability and Controlled Convergence of Perron-type integrable functions, Real Analysis Exchange, 17 (1991-92), 110–139.
  • L. Peng-Yee, Lanzhou lectures on Henstock integration, World Scientific, 1989.
  • L. Peng-Yee, Measurability and the Henstock integral, Proc. Internat. Math. Conf., 1994, Kaohsiung, World Scientific, 1995.
  • Liu Genqian, On necessary conditions for Henstock integrability, Real Analysis Exchange, 18 (1992-93), 522–531.
  • W. F. Pfeffer, A note on the generalized Riemann integral, Proc. American Math Soc., 103 (1988), 1161–1166.